# SDR CALA2021102001934

- Difficulty date: October 20, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N486UA
- Make and model: Airbus A320-232
- Aircraft serial: 1620
- Aircraft time: 58,568 hours, 25,461 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Floorbeam
- Part number: NA
- Condition: Corroded
- Location: Fr66/68 Y254
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(A3NB-53-3-6222) FLOOR BEAM Y254 BETWEEN FR 66/68 HAS CORROSION DOT 52-39 REMOVED AND REPLACED FLOOR BEAM Y254 BETWEEN FR 66/68 P/N D53472 17320100 IAW A320 SRM 51-42-11. ACCOMPLISHED BY EMP#V935833 AT S T AREORSPACE MOBILE. NR#0015802
